| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger had battery/charger faults.
Additional Manufacturer Narrative
Device evaluation of battery charger was completed.The reported problem (battery/charger faults) was confirmed due to an internally shorted microcontroller on the bedside board.The charger was unable to recognize a battery pack.The root cause of the shorted microcontroller was unable to be positively identified.There was no adverse event that resulted from the damaged charger.